# SDR AWXA200301060

- Difficulty date: September 14, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 655331615
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK .1875 INCH CRACK WAS FOUND ON CLOSE OUT PANEL BELOW NR 2 SLAT INBOARD MAIN TRACK AT WBL 355. MAINTENANCE REMOVED CRACKED NR 2 SLAT CLOSE OUT PANEL AT WBL 355; FABRICATED A NEW REPLACEMENT PANEL IAW DWG 69-53316; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 1, DETAIL 1, FIG. 007.
